Alert archive / California / Gale Watches in 2022

Gale Watch 9, NWS Eureka, CA

March 10, 2022

NWS Eureka, CA issued this gale watch at Mar 10, 2022, 11:46 AM PST. It took effect at Mar 12, 2022, 12:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 10, 2022, 11:46 AM PST (19:46 UTC)
In effect from
Mar 12, 2022, 12:00 PM PST
Expired
Mar 11, 2022, 2:06 PM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

354 
WHUS76 KEKA 101946
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1146 AM PST Thu Mar 10 2022

PZZ470-110400-
/O.EXP.KEKA.SC.Y.0027.000000T0000Z-220310T2000Z/
/O.NEW.KEKA.GL.A.0009.220312T2100Z-220313T0500Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1146 AM PST Thu Mar 10 2022

...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON PST TODAY...

* WHAT...South winds 20 to 30 kt with gusts up to 35 kt and seas 
  5 to 8 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From Saturday afternoon through Saturday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ475-102300-
/O.CON.KEKA.SC.Y.0027.000000T0000Z-220310T2300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1146 AM PST Thu Mar 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...North winds 15 to 20 kt and seas around 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
183 
WHUS76 KEKA 102251
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
251 PM PST Thu Mar 10 2022

PZZ475-110700-
/O.EXP.KEKA.SC.Y.0027.000000T0000Z-220310T2300Z/
/O.NEW.KEKA.SC.Y.0029.220312T2100Z-220313T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
251 PM PST Thu Mar 10 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 9 PM PST
SATURDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 5
  to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 1 PM to 9 PM PST Saturday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-110700-
/O.NEW.KEKA.SC.Y.0029.220312T1500Z-220312T2100Z/
/O.EXT.KEKA.GL.A.0009.220312T2100Z-220313T0300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
251 PM PST Thu Mar 10 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 1 PM PST
SATURDAY...
...GALE WATCH NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 kt
  with gusts up to 30 kt and seas 5 to 8 feet expected. For the 
  Gale Watch, south winds 25 to 30 kt with gusts up to 35 kt and 
  seas 6 to 10 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, from 7 AM to 1 PM PST 
  Saturday. For the Gale Watch, from Saturday afternoon through 
  Saturday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ450-110700-
/O.NEW.KEKA.SC.Y.0029.220312T2100Z-220313T0500Z/
Pt St George to Cape Mendocino out 10 nm-
251 PM PST Thu Mar 10 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 9 PM PST
SATURDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 1 PM to 9 PM PST Saturday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
864 
WHUS76 KEKA 110414
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
814 PM PST Thu Mar 10 2022

PZZ470-111215-
/O.CON.KEKA.SC.Y.0029.220312T1500Z-220312T2100Z/
/O.CON.KEKA.GL.A.0009.220312T2100Z-220313T0300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
814 PM PST Thu Mar 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 1 PM PST
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 kt 
  with gusts up to 30 kt and seas 4 to 6 feet expected. For the 
  Gale Watch, south winds 25 to 30 kt with gusts up to 35 kt and 
  seas 5 to 8 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, from 7 AM to 1 PM PST 
  Saturday. For the Gale Watch, from Saturday afternoon through 
  Saturday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ450-111215-
/O.CON.KEKA.SC.Y.0029.220312T2100Z-220313T0500Z/
Pt St George to Cape Mendocino out 10 nm-
814 PM PST Thu Mar 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PST
SATURDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 6 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 1 PM to 9 PM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-111215-
/O.CON.KEKA.SC.Y.0029.220312T2100Z-220313T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
814 PM PST Thu Mar 10 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PST
SATURDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 
  4 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 1 PM to 9 PM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
595 
WHUS76 KEKA 111126
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
326 AM PST Fri Mar 11 2022

PZZ470-111930-
/O.EXT.KEKA.SC.Y.0029.220312T1400Z-220312T2000Z/
/O.EXT.KEKA.GL.A.0009.220312T2000Z-220313T0500Z/
Pt St George to Cape Mendocino 10 to 60 nm-
326 AM PST Fri Mar 11 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TO NOON SATURDAY... 
...GALE WATCH NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY 
EVENING...

* WHAT...For the Small Craft Advisory, south winds 20 to 25 kt with
  occasional gusts to 35 kt expected. For the Gale Watch, south winds
  20 to 30 kt with gusts to 35 kt and seas 5 to 8 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, from 6 AM to noon Saturday. 
  For the Gale Watch, from Saturday afternoon through Saturday 
  evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible hazardous 
conditions. Remain in port, seek safe harbor, alter course, and/or 
secure the vessel for severe wind and seas.

$$

PZZ450-111930-
/O.EXT.KEKA.SC.Y.0029.220312T2000Z-220314T0800Z/
Pt St George to Cape Mendocino out 10 nm-
326 AM PST Fri Mar 11 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON SATURDAY TO 1 AM 
MONDAY...

* WHAT...South winds 15 to 25 kt with occasional gusts to 35 kt and 
  seas 11 to 16 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From noon Saturday to 1 AM Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$

PZZ475-111930-
/O.EXT.KEKA.SC.Y.0029.220312T2000Z-220314T0800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
326 AM PST Fri Mar 11 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON SATURDAY TO 1 AM 
MONDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts to 30 kt and seas 10
  to 15 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From noon PST Saturday to 1 AM Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid navigating in hazardous conditions.

$$
524 
WHUS76 KEKA 111630
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
830 AM PST Fri Mar 11 2022

PZZ470-120030-
/O.CON.KEKA.SC.Y.0029.220312T1400Z-220312T2000Z/
/O.CON.KEKA.GL.A.0009.220312T2000Z-220313T0500Z/
Pt St George to Cape Mendocino 10 to 60 nm-
830 AM PST Fri Mar 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO NOON PST
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

* WHAT...For the Small Craft Advisory, south winds 20 to 25 kt
  with gusts up to 35 kt expected. For the Gale Watch, south winds
  20 to 30 kt with gusts up to 40 kt and seas 6 to 10 feet 
  possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, from 6 AM to noon PST 
  Saturday. For the Gale Watch, from Saturday afternoon through 
  Saturday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ450-120030-
/O.CON.KEKA.SC.Y.0029.220312T2000Z-220314T0800Z/
Pt St George to Cape Mendocino out 10 nm-
830 AM PST Fri Mar 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON PST SATURDAY
TO 1 AM PDT MONDAY...

* WHAT...South winds 15 to 25 kt with occasional gusts up to 35 kt
  and seas 9 to 15 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From noon PST Saturday to 1 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-120030-
/O.CON.KEKA.SC.Y.0029.220312T2000Z-220314T0800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
830 AM PST Fri Mar 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON PST SATURDAY
TO 1 AM PDT MONDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 10 to 16 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From noon PST Saturday to 1 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
584 
WHUS76 KEKA 112206
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
206 PM PST Fri Mar 11 2022

PZZ470-120615-
/O.EXT.KEKA.SC.Y.0029.220312T1400Z-220312T2100Z/
/O.UPG.KEKA.GL.A.0009.220312T2000Z-220313T0500Z/
/O.NEW.KEKA.GL.W.0011.220312T2100Z-220313T0500Z/
Pt St George to Cape Mendocino 10 to 60 nm-
206 PM PST Fri Mar 11 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TO 1 PM PST
SATURDAY...
...GALE WARNING IN EFFECT FROM 1 PM TO 9 PM PST SATURDAY...

* WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts
  up to 40 kt and seas 7 to 12 feet expected. For the Small Craft
  Advisory, south winds 20 to 30 kt with gusts to around 35 kt 
  and seas 6 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 1 PM to 9 PM PST Saturday. 
  For the Small Craft Advisory, from 6 AM to 1 PM PST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-120615-
/O.EXT.KEKA.SC.Y.0029.220312T1800Z-220312T2100Z/
/O.NEW.KEKA.GL.W.0011.220312T2100Z-220313T0500Z/
Pt St George to Cape Mendocino out 10 nm-
206 PM PST Fri Mar 11 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM TO 1 PM PST
SATURDAY...
...GALE WARNING IN EFFECT FROM 1 PM TO 9 PM PST SATURDAY...

* WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts
  up to 40 kt and seas 7 to 11 feet expected. For the Small Craft
  Advisory, south winds 20 to 25 kt with gusts up to 30 kt and 
  seas 7 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Gale Warning, from 1 PM to 9 PM PST Saturday. 
  For the Small Craft Advisory, from 10 AM to 1 PM PST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-120615-
/O.EXT.KEKA.SC.Y.0029.220312T2100Z-220314T0800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
206 PM PST Fri Mar 11 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM PST SATURDAY TO
1 AM PDT MONDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 9 to 14 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 1 PM PST Saturday to 1 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Mar 10, 3:48 AM PST, 7 hours 58 minutes earlier.

Area forecast discussion, Mar 10, 3:48 AM PST, 7 hours 58 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
348 AM PST Thu Mar 10 2022

.SYNOPSIS...Temperatures will rebound nicely today after a chilly
start for some, while the gusty east-northeast winds ease. High
pressure ridging will move in and promote a dry and warming trend
through the end of the work week, followed by periods of widespread
beneficial rainfall Saturday through Tuesday.

&&

.DISCUSSION...A passing upper-shortwave trough generated some light
rainfall and left patches of poorly modeled lingering moisture and
cloud cover in its wake overnight. This hindered some zones from
efficient boundary layer decoupling. For tonight, light drying
offshore flow and clear skies will allow for another good shot at
decoupling to occur with more frost and freezes for valleys and some
coastal regions. The gusty ridgetop winds will quickly lessen as the
day progresses while building high pressure nudges temperatures
higher, warming into the mid to upper 60's for much of the inland
valleys. Temperatures will see further warming on Friday as the
building ridge axis moves overhead.

On Saturday, a trough of low pressure will push NE from the Pacific
over the weakening ridge while dragging a precipitating front
into the region, and creating gusty southerly winds. Rainfall
amounts will range from around a tenth of an inch in Trinity and
Mendocino Counties, to around a half inch in Del Norte County. A
more substantial Northeast Pacific low in size and strength will
form later in the weekend, and will flatten the ridge and
potentially aim an IVT plume with more substantial widespread
beneficial rainfall Monday and Tuesday.

&&

.AVIATION...Low clouds have been lingering around Humboldt Bay and
over the Eel Delta early this morning. Offshore flow has been
scouring out the coastal low clouds elsewhere, however shallow moist
air and low clouds remained trapped in many of the river valleys of
Humboldt County. Conditions will improve today as diurnal heating
and mixing brings drier air aloft down to the valley floors. The
risk for stratus returning to the coastal terminals tonight is near
zero as offshore flow resumes. Some mist and haze will be possible
during the evening, before light and drying easterlies kick in.

&&

.MARINE...Northerly winds will start to diminish today and continue
on a downward trend tonight through Friday. North wind gusts up to
25 kt will likely persist in the lee of Cape Mendocino through the
day and the small craft advisory has been extended til 3 PM. Steep
northerly waves will also steadily subside today through Friday. A
small west around 3 feet will decay through Friday.

Southerly winds and wind waves will increase on Saturday as a front
approaches. Brief gale force gusts are expected Saturday afternoon
north of Cape Mendocino as a front moves across the northern waters.
A long period westerly swell is forecast to arrive on Saturday and
build to around 8 ft by Sunday. A stronger front is forecast to
impact the waters with robust southerly winds and elevated seas
early next week, Monday into Tuesday that is.

&&

.FIRE WEATHER...Gusty east-northeast winds will begin to ease
across exposed ridges in Mendocino and Lake Counties as the
morning progresses. However, a critically dry airmass will spread
across the region...particularly this afternoon, with relative
humidity values falling into the teens and single digits. Locally
elevated fire weather conditions will be possible across the
ridges of Lake and Mendocino Counties as a result.

Garner/JJW

&&

.BEACH HAZARDS...A larger swell is forecast to bring breaking
waves to around 20 feet to Northwest California beaches early on
the 15th. ENP guidance also indicates the forerunners of this
swell will lead to a moderate sneaker wave threat during the mid
to late evening hours on the 14th.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Freeze Warning until 9 AM PST this morning for CAZ101-103-
     109-112-113-115.

     Hard Freeze Warning until 9 AM PST this morning for CAZ110-
     111-114.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory until noon PST today for PZZ470.

     Small Craft Advisory until 6 AM PST early this morning for
     PZZ455.

     Small Craft Advisory until 3 PM PST this afternoon for
     PZZ475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Mar 10, 7:07 AM PST, 4 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
707 AM PST Thu Mar 10 2022

CAZ101-112-113-115-111515-
Coastal Del Norte-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-Southern Lake-
707 AM PST Thu Mar 10 2022

...FREEZE WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Freeze Warning is currently in effect.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102>109-111515-
Del Norte Interior-Northern Humboldt Coast-Southwestern Humboldt-
Northern Humboldt Interior-Southern Humboldt Interior-
Northern Trinity-Southern Trinity-Mendocino Coast-
707 AM PST Thu Mar 10 2022

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ110-111-114-111515-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Northern Lake-
707 AM PST Thu Mar 10 2022

...HARD FREEZE WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Hard Freeze Warning is currently in effect.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 2:05 PM PSTFrost AdvisoryEKAHumboldt19 hr
Mar 10, 2:05 PM PSTFreeze WarningEKALake, Mendocino19 hr
Mar 10, 2:51 PM PSTSmall Craft AdvisoryEKA6 days

Nearby

Gale Watches in California, 2022Every gale watch in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.